# SDR ASAA2016031415904

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 34,530 hours, 10,279 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 1D8BB
- Condition: Failed
- Location: Mod
- Part time: 43,610 hours, 16,321 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL AMBIENT LIGHT SENSOR WILL NOT DIM MCP DISPLAY.  ACFT GROUNDED. REPLACED MODE CONTROL PANEL.  ALL OPS NORMAL AMM 22-11-34.  ACCOMPLISHED DFCS LRU INTERFACE TEST FOR MCP, BITE GROUP NR 32,  LAND VERIFY TEST, BITE GROUP 49, AND HGS SENSOR TEST FOR FCC/AT, REF AMM 34-36-00.  ALL TEST PASS. ACFT REMAINS CAT III A AUTOLAND AND HGS QUALIFIED.
